# SDR GQVA021523

- Difficulty date: February 15, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N810E
- Make and model: Amd FALCON2000EX
- Aircraft serial: 190
- Aircraft time: 5,090 hours, 2,899 cycles
- Engine: Pwc PW308C
- Engine time: 4,993 hours, 2,841 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE IN ROUTE THE R/H ENGINE OIL PRESSURE BEGAN TO FLUCTUATE. OIL PRESSURE CONTINUED TO DROP. PILOTS ELECTED TO PROCEED WITH AN IN INFLIGHT SHUTDOWN OF THE # TWO ENGINE S/N PCE-CF0412.
